`a`
Related Articles
1

Positive solutions to the unstirred chemostat model with Crowley-Martin functional response

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 8 - 8, 2017

Hai-Xia Li - (email), Jian-Hua Wu - (email), Yan-Ling Li - (email), Chun-An Liu - (email)

 Abstract       References       Full Text      Related Articles

2

Computing coherent sets using the Fokker-Planck equation

Journal of Computational Dynamics  Volume 3, Issue 2, Pages : 163 - 177, 2016

Andreas Denner - (email), Oliver Junge - (email), Daniel Matthes - (email)

 Abstract       References       Full Text      Related Articles

3

A kinetic equation for economic value estimation with irrationality and herding

Kinetic and Related Models  Volume 10, Issue 1, Pages : 239 - 261, 2016

Bertram Düring - (email), Ansgar Jüngel - (email), Lara Trussardi - (email)

 Abstract       References       Full Text      Related Articles

4

Pullback attractors for a $2D$-non-autonomous incompressible non-Newtonian fluid with variable delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2687 - 2702, 2016

Jong Yeoul Park - (email), Jae Ug Jeong - (email)

 Abstract       References       Full Text      Related Articles

5

A weakly coupled model of differential equations for thief tracking

Networks and Heterogeneous Media  Volume 11, Issue 3, Pages : 447 - 469, 2016

Simone Göttlich - (email), Camill Harter - (email)

 Abstract       References       Full Text      Related Articles

6

On existence of wavefront solutions in mixed monotone reaction-diffusion systems

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 815 - 836, 2016

Wei Feng - (email), Weihua Ruan - (email), Xin Lu - (email)

 Abstract       References       Full Text      Related Articles

7

Matter-wave solitons with a minimal number of particles in a time-modulated quasi-periodic potential

DCDS Supplements  Volume 2015, Issue special, Pages : 169 - 175, 2015

Gennadiy Burlak - (email), Salomon García-Paredes - (email)

 Abstract       References       Full Text      Related Articles      

8

Nonlinear stability of a heterogeneous state in a PDE-ODE model for acid-mediated tumor invasion

Mathematical Biosciences and Engineering  Volume 13, Issue 1, Pages : 193 - 207, 2015

Youshan Tao - (email), J. Ignacio Tello - (email)

 Abstract       References       Full Text      Related Articles

9

General moment system for plasma physics based on minimum entropy principle

Kinetic and Related Models  Volume 8, Issue 3, Pages : 533 - 558, 2015

Jessy Mallet - (email), Stéphane Brull - (email), Bruno Dubroca - (email)

 Abstract       References       Full Text      Related Articles

10

Optimal harvesting for a stochastic N-dimensional competitive Lotka-Volterra model with jumps

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 2, Pages : 683 - 701, 2015

Xiaoling Zou - (email), Ke Wang - (email)

 Abstract       References       Full Text      Related Articles

11

Global classical solutions for the "One and one-half'' dimensional relativistic Vlasov-Maxwell-Fokker-Planck system

Kinetic and Related Models  Volume 8, Issue 1, Pages : 169 - 199, 2014

Stephen Pankavich - (email), Nicholas Michalowski - (email)

 Abstract       References       Full Text      Related Articles

12

Paralic confinement computations in coastal environment with interlocked areas

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 1, Pages : 45 - 54, 2014

Jean-Philippe Bernard - (email), Emmanuel Frénod - (email), Antoine Rousseau - (email)

 Abstract       References       Full Text      Related Articles

13

Hysteretic behavior of a moment-closure approximation for FENE model

Kinetic and Related Models  Volume 7, Issue 3, Pages : 493 - 507, 2014

YunKyong Hyon - (email)

 Abstract       References       Full Text      Related Articles

14

Mathematical theory of solids: From quantum mechanics to continuum models

Discrete and Continuous Dynamical Systems  Volume 34, Issue 12, Pages : 5085 - 5097, 2014

Weinan E - (email), Jianfeng Lu - (email)

 Abstract       References       Full Text      Related Articles

15

Mathematical analysis on an extended Rosenzweig-MacArthur model of tri-trophic food chain

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 6, Pages : 1215 - 1230, 2014

Wei Feng - (email), Nicole Rocco - (email), Michael Freeze - (email), Xin Lu - (email)

 Abstract       References       Full Text      Related Articles

16

Stoichiometric producer-grazer models with varying nitrogen pools and ammonia toxicity

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 6, Pages : 1305 - 1320, 2014

Hao Liu - (email), Aaron Packer - (email), Yang Kuang - (email)

 Abstract       References       Full Text      Related Articles

17

Mean field games with nonlinear mobilities in pedestrian dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1311 - 1333, 2014

Martin Burger - (email), Marco Di Francesco - (email), Peter A. Markowich - (email), Marie-Therese Wolfram - (email)

 Abstract       References       Full Text      Related Articles

18

A front tracking method for a strongly coupled PDE-ODE system with moving density constraints in traffic flow

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 3, Pages : 435 - 447, 2014

Maria Laura Delle Monache - (email), Paola Goatin - (email)

 Abstract       References       Full Text      Related Articles

19

A mathematical model of multistage hematopoietic cell lineages

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 1 - 26, 2013

Mostafa Adimy - (email), Oscar Angulo - (email), Catherine Marquet - (email), Leila Sebaa - (email)

 Abstract       References       Full Text      Related Articles

20

Spectral minimal partitions of a sector

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 27 - 53, 2013

Virginie Bonnaillie-Noël - (email), Corentin Léna - (email)

 Abstract       References       Full Text      Related Articles

21

Modeling confinement in Étang de Thau: Numerical simulations and multi-scale aspects

DCDS Supplements  Volume 2013, Issue special, Pages : 69 - 76, 2013

Jean-Philippe Bernard - (email), Emmanuel Frénod - (email), Antoine Rousseau - (email)

 Abstract       References       Full Text      Related Articles      

22

Stochastic control of traffic patterns

Networks and Heterogeneous Media  Volume 8, Issue 1, Pages : 261 - 273, 2013

Yuri B. Gaididei - (email), Carlos Gorria - (email), Rainer Berkemer - (email), Peter L. Christiansen - (email), Atsushi Kawamoto - (email), Mads P. Sørensen - (email), Jens Starke - (email)

 Abstract       References       Full Text      Related Articles

23

Stationary distribution and stochastic Hopf bifurcation for a predator-prey system with noises

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1507 - 1519, 2013

Xiaoling Zou - (email), Dejun Fan - (email), Ke Wang - (email)

 Abstract       References       Full Text      Related Articles

24

Modeling of the kinetics of vitamin D$_3$ in osteoblastic cells

Mathematical Biosciences and Engineering  Volume 10, Issue 2, Pages : 319 - 344, 2013

Robert P. Gilbert - (email), Philippe Guyenne - (email), Ying Liu - (email)

 Abstract       References       Full Text      Related Articles

25

Unsteady flows of non-Newtonian fluids in generalized Orlicz spaces

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2565 - 2592, 2012

Aneta Wróblewska-Kamińska - (email)

 Abstract       References       Full Text      Related Articles

26

Optimization of a model Fokker-Planck equation

Kinetic and Related Models  Volume 5, Issue 3, Pages : 485 - 503, 2012

Michael Herty - (email), Christian Jörres - (email), Albert N. Sandjo - (email)

 Abstract       References       Full Text      Related Articles

27

Stochastic phase dynamics of noise driven synchronization of two conditional coherent oscillators

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2971 - 2995, 2012

William F. Thompson - (email), Rachel Kuske - (email), Yue-Xian Li - (email)

 Abstract       References       Full Text      Related Articles

28

On the minimization problem of sub-linear convex functionals

Kinetic and Related Models  Volume 4, Issue 4, Pages : 857 - 871, 2011

Naoufel Ben Abdallah - (email), Irene M. Gamba - (email), Giuseppe Toscani - (email)

 Abstract       References       Full Text      Related Articles

29

Mathematical analysis and numerical simulation of a model of morphogenesis

Mathematical Biosciences and Engineering  Volume 8, Issue 4, Pages : 1035 - 1059, 2011

Ana I. Muñoz - (email), José Ignacio Tello - (email)

 Abstract       References       Full Text      Related Articles

30

The flashing ratchet and unidirectional transport of matter

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 963 - 971, 2011

Dmitry Vorotnikov - (email)

 Abstract       References       Full Text      Related Articles

31

On the objective rate of heat and stress fluxes. Connection with micro/nano-scale heat convection

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 4, Pages : 991 - 998, 2011

Roger E. Khayat - (email), Martin Ostoja-Starzewski - (email)

 Abstract       References       Full Text      Related Articles

32

An entropy based theory of the grain boundary character distribution

Discrete and Continuous Dynamical Systems  Volume 30, Issue 2, Pages : 427 - 454, 2011

Katayun Barmak - (email), Eva Eggeling - (email), Maria Emelianenko - (email), Yekaterina Epshteyn - (email), David Kinderlehrer - (email), Richard Sharp - (email), Shlomo Ta'asan - (email)

 Abstract       References       Full Text      Related Articles

33

Numerical simulation of resonant tunneling of fast solitons for the nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 29, Issue 4, Pages : 1637 - 1649, 2010

Walid K. Abou Salem - (email), Xiao Liu - (email), Catherine Sulem - (email)

 Abstract       References       Full Text      Related Articles

34

Beyond multiscale and multiphysics: Multimaths for model coupling

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 423 - 460, 2010

Xavier Blanc - (email), Claude Le Bris - (email), Frédéric Legoll - (email), Tony Lelièvre - (email)

 Abstract       Full Text      Related Articles

35

Modeling multiphase non-Newtonian polymer flow in IPARS parallel framework

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 583 - 602, 2010

Changli Yuan - (email), Mojdeh Delshad - (email), Mary F. Wheeler - (email)

 Abstract       Full Text      Related Articles

36

Existence of global weak solutions to Fokker-Planck and Navier-Stokes-Fokker-Planck equations in kinetic models of dilute polymers

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 371 - 408, 2010

John W. Barrett - (email), Endre Süli - (email)

 Abstract       Full Text      Related Articles

37

On the local strong solutions for the FENE dumbbell model

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 2, Pages : 311 - 324, 2010

Ondřej Kreml - (email), Milan Pokorný - (email)

 Abstract       Full Text      Related Articles

38

Morphological spatial patterns in a reaction diffusion model for metal growth

Mathematical Biosciences and Engineering  Volume 7, Issue 2, Pages : 237 - 258, 2010

Benedetto Bozzini - (email), Deborah Lacitignola - (email), Ivonne Sgura - (email)

 Abstract       Full Text      Related Articles

39

Stability of constant states and qualitative behavior of solutions to a one dimensional hyperbolic model of chemotaxis

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 39 - 76, 2009

Francesca Romana Guarguaglini - (email), Corrado Mascia - (email), Roberto Natalini - (email), Magali Ribot - (email)

 Abstract       Full Text      Related Articles

40

The dimension of the attractor for the 3D flow of a non-Newtonian fluid

Communications on Pure and Applied Analysis  Volume 8, Issue 5, Pages : 1503 - 1520, 2009

M. Bulíček - (email), F. Ettwein - (email), P. Kaplický - (email), Dalibor Pražák - (email)

 Abstract       Full Text      Related Articles

41

A Boltzmann-like equation for choice formation

Kinetic and Related Models  Volume 2, Issue 1, Pages : 135 - 149, 2009

Valeriano Comincioli - (email), Lucia Della Croce - (email), Giuseppe Toscani - (email)

 Abstract       Full Text      Related Articles

42

Analysis of a bone remodeling model

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 255 - 274, 2008

J. R. Fernández - (email), R. Martínez - (email), J. M. Viaño - (email)

 Abstract       Full Text      Related Articles

43

Convergence to equilibrium of a multiscale model for suspensions

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 3, Pages : 449 - 470, 2006

Eric Cancès - (email), Claude Le Bris - (email)

 Abstract       Full Text      Related Articles

44

Bifurcations in a discrete time Lotka-Volterra predator-prey system

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 3, Pages : 559 - 572, 2006

Xiaoli Liu - (email), Dongmei Xiao - (email)

 Abstract       Full Text      Related Articles

45

On the dimension of the attractor for a class of fluids with pressure dependent viscosities

Communications on Pure and Applied Analysis  Volume 4, Issue 4, Pages : 805 - 822, 2005

M. Bulíček - (email), Josef Málek - (email), Dalibor Pražák - (email)

 Abstract       Full Text      Related Articles

46

On the $L^2$-moment closure of transport equations: The general case

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 2, Pages : 299 - 318, 2005

T. Hillen - (email)

 Abstract       Full Text      Related Articles

47

On the $L^2$-moment closure of transport equations: The Cattaneo approximation

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 4, Pages : 961 - 982, 2004

T. Hillen - (email)

 Abstract       Full Text      Related Articles

48

Regular solutions of the Vlasov-Poisson-Fokker-Planck system

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 751 - 772, 2000

Kosuke Ono - (email), Walter A. Strauss - (email)

 Abstract       Full Text      Related Articles